Pubblicazioni il cui dipartimento è "Dipartimenti > DISMA - Dipartimento di Scienze Matematiche" e l'anno è "2000"

Livello precedente
Esporta come [feed] Atom [feed] DataCiteXML [feed] RSS 1.0 [feed] RSS 2.0
Vai a: A | B | C | D | E | F | G | H | I | K | L | M | N | O | P | R | S | T | U | V | W
Numero di pubblicazioni : 82.

A

Articolo in atti di convegno Pandolfi L. (2000)
A.W. Olbrot: an overview of his activity. In: Second IFAC Workshop on Linear delay Systems, Ancona, 11-13 Settembre 2000. pp. 1-4

Articolo di rivista Canuto C.; Tabacco A. (2000)
Absolute and relative cut-off in adaptive approximation by wavelets. In: ANNALI DI MATEMATICA PURA ED APPLICATA, vol. 178, pp. 287-315. - ISSN 0373-3114
Scopus: 5

Articolo di rivista De Angelis E.; Preziosi L. (2000)
Advection-diffusion models for solid tumour evolution in vivo and related free boundary problem. In: MATHEMATICAL MODELS AND METHODS IN APPLIED SCIENCES, vol. 10, pp. 379-408. - ISSN 0218-2025 [Disponibilità ristretta]
Web of Science: 57 - Scopus: 72
[img]

Articolo di rivista Trivellato B. (2000)
Almost sure optimality and optimality in probability for stochastic linear-quadratic regulator with partial information. In: STOCHASTICS AND STOCHASTICS REPORTS, vol. 69, pp. 239-254. - ISSN 1045-1129

Articolo di rivista Cumino C. (2000)
Analytic branches and hypersurface sections. Dedicated to Silvio Greco on the occasion of his 60th birthday (Catania, 2001). In: LE MATEMATICHE, vol. 55, pp. 407-418. - ISSN 0373-3505

Articolo di rivista Miranda M; Tilli P. (2000)
Asymptotic spectra of Hermitian block Toeplitz matrices and preconditioning results. In: SIAM JOURNAL ON MATRIX ANALYSIS AND APPLICATIONS, vol. 21, pp. 867-881. - ISSN 0895-4798 [Disponibilità ristretta]
Web of Science: 36 - Scopus: 36
[img]

Articolo di rivista Bacciotti A.; Mazzi L. (2000)
A NECESSARY AND SUFFICIENT CONDITION FOR BOUNDED-INPUT BOUNDED-STATE STABILITY OF NONLINEAR SYSTEM. In: SIAM JOURNAL ON CONTROL AND OPTIMIZATION, vol. 39, pp. 478-491. - ISSN 0363-0129
Web of Science: 8 - Scopus: 8

Articolo di rivista Gasparini M.; Eisele J.R. (2000)
A curve-free method for phase I clinical trials. In: BIOMETRICS, vol. 56, pp. 609-615. - ISSN 0006-341X
Web of Science: 60 - Scopus: 66

Articolo in atti di convegno Pandolfi L. (2000)
A penalization approach to the factorization of the Popov function of a multivariable linear distributed parameter system. In: Mathematical Theory of Networks and Systems, Perpignan, giugno 2000.

Articolo in atti di convegno Ceragioli F.M. (2000)
A remark on Ryan's generalization of Brockett's condition to discontinuous stabilizability. In: Nonlinear control in the Year 2000, Parigi, giugno 2000. pp. 291-297
Web of Science: 0

Articolo di rivista Notari R.; M.L. Spreafico (2000)
A stratification of Hilbert schemes by initial ideals and applications. In: MANUSCRIPTA MATHEMATICA, vol. 101, pp. 429-448. - ISSN 0025-2611
Web of Science: 20 - Scopus: 20

Articolo di rivista Bosetto E; Serra E. (2000)
A variational approach to chaotic dynamics in periodically forced nonlinear oscillators. In: ANNALES DE L INSTITUT HENRI POINCARÉ. ANALYSE NON LINÉAIRE, vol. 17, pp. 673-709. - ISSN 0294-1449
Web of Science: 13 - Scopus: 12

B

Articolo di rivista Carbone V.I; Codegone M. (2000)
Behaviour of a reinforced concrete by homogenization technique. In: MECHANICS RESEARCH COMMUNICATIONS, vol. 27, No. 1, pp. 95-100. - ISSN 0093-6413
Web of Science: 1 - Scopus: 1

C

Articolo di rivista Mazzi L.; Sabatini M. (2000)
COMMUTATORS AND LINEARIZATIONS OF ISOCHRONOUS CENTRES. In: ATTI DELLA ACCADEMIA NAZIONALE DEI LINCEI. RENDICONTI LINCEI. MATEMATICA E APPLICAZIONI, vol. 11, pp. 81-98. - ISSN 1120-6330
Scopus: 10

Articolo di rivista Fontana R; Pistone G.; Rogantin M.-P (2000)
Classification of two-level factorial fractions. In: JOURNAL OF STATISTICAL PLANNING AND INFERENCE, vol. 87, pp. 149-172. - ISSN 0378-3758 [Disponibilità ristretta]
Web of Science: 58 - Scopus: 63
[img]

Articolo di rivista E.G.D. Cohen; Rondoni L. (2000)
Comment on ``Universal relation between the Kolmogorov-Sinai Entropy and the thermodynamic entropy in simple liquids. In: PHYSICAL REVIEW LETTERS, vol. 84, 394-. - ISSN 0031-9007

Articolo in atti di convegno R. Bates; T. Bosio; Fontana R.; A. Hatjipulidis; K. Hatzis; E. Landsheere; J. Mascolo; G. Pistone; L. Pronzato; H.P. Wynn (2000)
Computer Experiments for Concurrent Engineering. In: ECCOMAS 2000, European Congress on Computational Methods in Applied Sciences and Engineering, Barcelona, 11-14 Sep 2000.
Scopus: 1

Articolo di rivista P. Brandimarte; M. Rigodanza; L. Roero (2000)
Conceptual Modeling of an Object-Oriented Scheduling Architecture based on the Shifting Bottleneck Procedure. In: IIE TRANSACTIONS, vol. 32, pp. 921-929. - ISSN 0740-817X
Web of Science: 11 - Scopus: 14

Capitolo di libro N. Bellomo; Preziosi L. (2000)
Conceptual frameworks on the modelling of tumor heterogeneity and progression. In: La Matematicanelle Scienze della Vita e Nelle Applicazioni / G.L. AGNOLI; M. FABRIZIO; C. VETTORI. Pitagora Editrice, BOLOGNA, 129-.

Capitolo di libro Gasparini M. (2000)
Controllo della qualità di lotti in uscita in presenza di dati ordinaliche esprimano il grado di soddisfazione del consumatore. In: Valutazione della qualitàe customer satisfaction: il ruolo della statistica / ANGELO ZANELLA. NON SPECIFICATO, pp. 337-347. ISBN 9788834305904

Articolo in atti di convegno Vicario G.; D. Romano (2000)
Controllo di tolleranza di posizione e sua incertezza su macchine di misura a coordinate. In: XL Riunione Scientifica S.I.S, aprile 2000. pp. 241-244

Articolo di rivista Camerlo R.; A.S. Kechris (2000)
Countable structures with a fixed group of automorphisms. In: ISRAEL JOURNAL OF MATHEMATICS, vol. 117, pp. 105-124. - ISSN 0021-2172
Web of Science: 1 - Scopus: 1

D

Capitolo di libro A. Farina; Preziosi L. (2000)
DEFORMABLE POROUS MEDIA AND COMPOSITES MANUFACTURING. In: HETEROGENEOUS SOLIDS: MICROMECHANICS, MODELLING, METHODS, AND SIMULATIONS / K. MARKOV AND L. PREZIOSI; EDS. BIRKHAUSER, BOSTON, pp. 321-410. ISBN 9780817640835

Articolo di rivista A. Bacciotti; F. Ceragioli; L. Mazzi (2000)
Differential inclusions and monotonicity conditions for nonsmooth Lyapunov functions. In: SET-VALUED ANALYSIS, vol. 8, pp. 299-309. - ISSN 0927-6947 [Disponibilità ristretta]
Web of Science: 8 - Scopus: 8
[img]

Tesi di dottorato Ceragioli, Francesca (2000)
Discontinuous ordinary differential equations and stabilization. Tesi NON SPECIFICATO
[img]
Preview

Articolo in atti di convegno Maksimov V; Pandolfi L. (2000)
Dynamical reconstruction of inputs for linear retarded systems. In: II IFAC workshop on linear time delay systems, Ancona. pp. 37-41

E

Capitolo di libro R.A. Bates ,R. Fontana, C. Randazzo, E. Vaccarino, H.P. Wynn (2000)
Empirical modelling of diesel engine performance for robust engineering design. In: Statistics for engine optimization / S. P. Edwards, D. M. Grove, H. P. Wynn. Professional Engineering Publishing, pp. 163-174.

Articolo in atti di convegno Ferrarotti M. (2000)
Extension of functions defined on singular sets. In: Real and complex analytic geometry. pp. 99-109

F

Articolo di rivista Rondoni L.; T. Tel; J. Vollmer (2000)
Fluctuation theorems for entropy production in open systems. In: PHYSICAL REVIEW E, vol. 61, R4679-R4682. - ISSN 1063-651X
Web of Science: 15 - Scopus: 21

Capitolo di libro Vicario G. (2000)
Fondamenti metodologici delle tecniche statistiche. In: Sperimentare per la QualitàG. Vicario, Fondamenti metodologici delle tecniche statistiche, Sperimentare per la Qualità, F. Franceschini e L. Negri ed., Franco Angeli, Milano, pp. 29-54, 2000 / F. FRANCESCHINI E L. NEGRI ED. Franco Angeli, MILANO, pp. 29-54. ISBN 9788846418524

G

Articolo in atti di convegno L. Borgarello; Fontana R.; D. Quagliarella; G. Winter; B. Galvan; L.A. Padron (2000)
Genetic algorithms for global sourcing. In: ECCOMAS 2000, European Congress on Computational Methods in Applied Sciences and Engineering, Barcelona, 11-14 Sep 2000.
Scopus: 0

Articolo di rivista Rondoni L.; E.G.D. Cohen (2000)
Gibbs entropy and irreversible thermodynamics. In: NONLINEARITY, vol. 13, p. 1905. - ISSN 0951-7715
Web of Science: 31 - Scopus: 31

Articolo di rivista Monegato G; Scuderi L. (2000)
Global polynomial approximation for Symm'sequation on polygons. In: NUMERISCHE MATHEMATIK, vol. 86, pp. 655-683. - ISSN 0029-599X
Web of Science: 2 - Scopus: 3

Libro Cumino C.; Tedeschi G; Viola G (2000)
geometria analitica e algebra lineare. esculapio, BOLOGNA.

H

Articolo di rivista Camporesi R. (2000)
Harmonic analysis for spinor fields in complex hyperbolic spaces. In: ADVANCES IN MATHEMATICS, vol. 154, pp. 367-442. - ISSN 0001-8708
Web of Science: 5 - Scopus: 4

Libro K. Markov; Preziosi L. (2000)
Heterogeneous Solids: Micromechanics, Modelling, Methods, and Simulations. Birkhauser, BOSTON.

I

Capitolo di libro A. Farina; Preziosi L. (2000)
Infiltration of a polymerizing resin in a deformable preform for fiber reinforced composites. In: Applied and Industrial Mathematics, Venice 2 / R. SPIGLER. Kluwer Academic Publisher, DORTRECHT, pp. 259-271. ISBN 9780792361527

Capitolo di libro A. Farina; Preziosi L. (2000)
Infiltration processes in composite materials manufacturing: Modelling and qualitative results. In: Complex Flows in Industrial Processes / A. FASANO. Birkhauser, BOSTON, pp. 281-306. ISBN 9780817640873

Libro Gatto L. (2000)
Intersection theory on moduli spaces of curves. Instituto Nacional de Matemática Pura e Aplicada, RIO DE JANEIRO, pp. 1-168. ISBN 9788524401664
[img]
Preview

K

Articolo di rivista Arlotti L.; Bellomo N.; Lachowicz M. (2000)
Kinetic equations modelling population dynamics. In: TRANSPORT THEORY AND STATISTICAL PHYSICS, vol. 29, pp. 125-139. - ISSN 0041-1450
Web of Science: 32 - Scopus: 38

L

Libro Bellomo N.; Lo Schiavo M. (2000)
Lecture Notes on the Mathematical Theory of Generalized Boltzmann Models. World Scientific, LONDON.

M

Capitolo di libro G. Barbato; Vicario G. (2000)
Macchine di misura a coordinate: valutazione statistica dei parametri di forma,. In: Valutazione della Qualità e Customer Satisfaction: il ruolo della Statistica / A. ZANELLA. Vita e Pensiero, MILANO, pp. 127-143.

Libro Bellomo N..; Preziosi L.; Romano A. (2000)
Mechanics and Dynamical Systems with Mathematica. birkhauser, BOSTON. ISBN 9780817640071

Articolo di rivista Bellomo N.; Preziosi L. (2000)
Modelling and mathematical problems related to tumor evolution and its interaction with immune system. In: MATHEMATICAL AND COMPUTER MODELLING, vol. 32, pp. 413-452. - ISSN 0895-7177
Web of Science: 141 - Scopus: 157

Libro Bellomo N.; Pulvirenti M. (2000)
Modelling in Applied Sciences: A Kinetic Theory Approach. Birkhauser, BOSTON.

Articolo di rivista Ambrosi D.; Preziosi L. (2000)
Modelling injection moulding processes with deformable porous preforms. In: SIAM JOURNAL ON APPLIED MATHEMATICS, vol. 61, pp. 22-42. - ISSN 0036-1399
Web of Science: 11 - Scopus: 17

N

Curatela Ch. Baker; Monegato G.; J. Pryce; G. Vanden Berghe (2000)
NUMERICAL ANALYSIS 2000, Vol. VI: ORDINARY DIFFERENTIAL EQUATIONS AND INTEGRAL EQUATIONS. [Curatela]

Articolo di rivista Bertoluzza S.; Canuto C.; Tabacco A. (2000)
Negative norm stabilization of convection-diffusion problems. In: APPLIED MATHEMATICS LETTERS, vol. 13, pp. 121-127. - ISSN 0893-9659
Web of Science: 12 - Scopus: 12

Articolo di rivista Ortega R; Serra E.; Tarallo M (2000)
Non-continuation of the periodic oscillations of a forced pendulum in the presence of friction. In: PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, vol. 128, pp. 2659-2665. - ISSN 0002-9939
Web of Science: 12 - Scopus: 14

Articolo di rivista A. Farina; Preziosi L. (2000)
Non-isothermal injection moulding with resin cure and preform deformability. In: COMPOSITES. PART A: APPLIED SCIENCE AND MANUFACTURING, vol. 31, pp. 1355-1372. - ISSN 1359-835X
Web of Science: 9 - Scopus: 15

Articolo di rivista Pellerey F.; Shaked M; Zinn J (2000)
Nonhomogeneous Poisson Processesand Logconcavity. In: PROBABILITY IN THE ENGINEERING AND INFORMATIONAL SCIENCES, vol. 14, pp. 353-375. - ISSN 0269-9648 [Disponibilità ristretta]
Web of Science: 32 - Scopus: 32
[img]

O

Articolo di rivista Tilli P. (2000)
On a constrained variational problem with an arbitrary number of free boundaries. In: INTERFACES AND FREE BOUNDARIES, vol. 2, pp. 201-212. - ISSN 1463-9963 [Disponibilità ristretta]
[img]

Articolo di rivista Bertoluzza S.; Canuto C.; Urban K. (2000)
On the adaptive computation of integrals of wavelets. In: APPLIED NUMERICAL MATHEMATICS, vol. 34, pp. 13-38. - ISSN 0168-9274
Web of Science: 27 - Scopus: 33

Articolo di rivista Bazzanella D., Languasco A. (2000)
On the asymptotic formula for Goldbach numbers in short intervals. In: STUDIA SCIENTIARUM MATHEMATICARUM HUNGARICA, vol. 36 n. 1-2, pp. 185-199. - ISSN 0081-6906
Web of Science: 1 - Scopus: 1
[img]
Preview

Articolo di rivista U. Nagel; Notari R.; M.L. Spreafico (2000)
On the even Gorenstein liaison classes of ropes on a line. In: LE MATEMATICHE, vol. LV, Fasc. II, pp. 483-498. - ISSN 0373-3505

P

Articolo di rivista Bazzanella D. (2000)
Primes between consecutive squares. In: ARCHIV DER MATHEMATIK, vol. 75 n. 1, pp. 29-34. - ISSN 0003-889X
Web of Science: 9 - Scopus: 8
[img] [img]
Preview

Articolo di rivista Bazzanella D. (2000)
Primes in almost all short intervals II. In: BOLLETTINO DELL'UNIONE MATEMATICA ITALIANA. B, vol. 3B, pp. 717-726. - ISSN 0392-4041
Web of Science: 0 - Scopus: 0
[img]
Preview

Articolo in atti di convegno Kappel F; Pandolfi L.; Maksimov V; Blozorukova M (2000)
Problems of dynamical identification in nonlinear differential systems. In: Polish-German Symposium on Science Research Identification, Zielona Gora, 2000. pp. 51-56

Capitolo di libro R. Levi; Vicario G. (2000)
Programmazione degli esperimenti: principi logici, mezzi e strumenti, piani fattoriali e superfici di risposta. In: Sperimentare per la Qualità / F. FRANCESCHINI E L. NEGRI ED. Franco Angeli, MILANO, pp. 55-114. ISBN 9788846418524

R

Articolo di rivista Bacciotti A.; Rosier L. (2000)
REGULARITY FOR LIAPUNOV FUNCTIONS OF STABLE SYSTEMS. In: SYSTEMS & CONTROL LETTERS, vol. 41, pp. 265-270. - ISSN 0167-6911
Web of Science: 8 - Scopus: 8

Articolo di rivista Pellerey F. (2000)
Random Vectors with HNBUE--type Marginal Distributions. In: STATISTICS & PROBABILITY LETTERS, vol. 50, pp. 265-271. - ISSN 0167-7152 [Disponibilità ristretta]
Web of Science: 8 - Scopus: 7
[img]

Articolo di rivista Ferrarotti M., Fortuna E., Wilson L. (2000)
Real algebraic varieties with prescribed tangent cones. In: PACIFIC JOURNAL OF MATHEMATICS, vol. 194, pp. 315-323. - ISSN 0030-8730
Web of Science: 6 - Scopus: 6

Articolo in atti di convegno Pandolfi L. (2000)
Recent results on the Kalman-Popov-Yakubovich problem. In: Proc. SEAMS-GMU, International Conference on mathematics and its applications, Giogiacarta, 26-29 luglio 1999. pp. 47-60

Articolo di rivista Di Scala, A.J. (2000)
Reducibility of complex submanifolds of the complex euclidean spaces. In: MATHEMATISCHE ZEITSCHRIFT, vol. 235, pp. 251-257. - ISSN 0025-5874
Web of Science: 4 - Scopus: 6
[img] [img]
Preview

Articolo in atti di convegno Vicario G; Romano D; Galetto M. (2000)
Robust FEM experiments. In: QRM 2000 (Third International Conference on QUALITY RELIABILITY and MAINTENANCE), March 30-31. pp. 171-174
Web of Science: 0

S

Libro Ambrosio L; Tilli P. (2000)
Selected topics on "analysis in metric spaces". Scuola Normale Superiore, PISA. ISBN 9788876422652

Articolo di rivista Belforte G.; Gay P; Monegato G (2000)
Some new properties of Chebyshev polynomials. In: JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, vol. 117(2), pp. 175-181. - ISSN 0377-0427
Web of Science: 7 - Scopus: 9

Articolo di rivista Tilli P. (2000)
Spectral clustering properties of block multilevel Hankel matrices. In: LINEAR ALGEBRA AND ITS APPLICATIONS, vol. 306, pp. 155-163. - ISSN 0024-3795 [Disponibilità ristretta]
Web of Science: 15 - Scopus: 16
[img]

Articolo di rivista Bertoluzza S.; Canuto C.; Tabacco A. (2000)
Stable discretizations of convection-diffusion problems via computable negative-order inner products,. In: SIAM JOURNAL ON NUMERICAL ANALYSIS, vol. 38, pp. 1034-1055. - ISSN 0036-1429
Web of Science: 20 - Scopus: 20

Articolo in atti di convegno Di Crescenzo A; Pellerey F. (2000)
Stochastic Comparison of WearProcesses Characterized by Random Linear Wear Rates. In: Mathematical Methods, July 4--7, 2000. pp. 339-342 [Disponibilità ristretta]
[img]

Articolo in atti di convegno A. Beltratti; P. Brandimarte; L. Roero (2000)
Stochastic Programming Approaches to Asset Management in Defined Contribution Pension Plans. In: Convegno AIRO.

Articolo di rivista Serra E.; Tarallo M; Terracini S (2000)
Subharmonic solutions to second order differential equations with periodic nonlinearities. In: NONLINEAR ANALYSIS, vol. 41, pp. 649-667. - ISSN 0362-546X
Web of Science: 21 - Scopus: 22

T

Articolo di rivista Musso, E.; Nicolodi, L. (2000)
The Bianchi-Darboux transform of L-isothermic surfaces. In: INTERNATIONAL JOURNAL OF MATHEMATICS, vol. 11, pp. 911-924. - ISSN 0129-167X
Web of Science: 13 - Scopus: 15

Articolo di rivista S. Lepri; Rondoni L.; G. Benettin (2000)
The Gallavotti-Cohen fluctuation theorem for a non-chaotic model. In: JOURNAL OF STATISTICAL PHYSICS, vol. 99, pp. 857-872. - ISSN 0022-4715
Scopus: 34

Articolo di rivista Canuto C.; Tabacco A.; Urban K. (2000)
The Wavelet Element Method. Part II: Realization and Additional Features in 2D and 3D. In: APPLIED AND COMPUTATIONAL HARMONIC ANALYSIS, vol. 8, pp. 123-165. - ISSN 1063-5203
Web of Science: 65 - Scopus: 70

Articolo di rivista Bazzanella D., Perelli A. (2000)
The exceptional set for the number of primes in short intervals. In: JOURNAL OF NUMBER THEORY, vol. 80 n. 1, pp. 109-124. - ISSN 0022-314X
Web of Science: 12 - Scopus: 12
[img] [img]
Preview

Articolo di rivista Maksimov V; Pandolfi L. (2000)
The problem of dynamical reconstruction of Diriclet boundary control in semilinear hyperbolic equations. In: JOURNAL OF INVERSE AND ILL-POSED PROBLEMS, vol. 8, pp. 1-22. - ISSN 0928-0219

Articolo di rivista Bucci F; Pandolfi L. (2000)
The regulator problem with indefinite quadratic cost for boundary control systems: the finite horizon case. In: SYSTEMS & CONTROL LETTERS, vol. 39, pp. 79-96. - ISSN 0167-6911
Web of Science: 11 - Scopus: 15

U

Articolo in atti di convegno Trivellato B.; Vargiolu T (2000)
Un approccio Bayesiano alla gestione del rischio in un modello binomiale. In: Finanza Computazionale, Auronzo di Cadore (Italia), 31 maggio - 2 giugno, 2000 . pp. 159-175

Articolo in atti di convegno Romano D; Vicario G. (2000)
Uncertainty Estimationin Position Tolerances Control on CMM. In: Design with Manufacturing: Intelligent Design Concepts Methods and Algorithms, Haifa, 16-18 Maggio 2000. pp. 463-468

V

Articolo di rivista Pandolfi L. (2000)
Viaggi avventurosi e linee telefoniche: l'idea di controreazione. In: BOLLETTINO DELL'UNIONE MATEMATICA ITALIANA. A, vol. 3-A, pp. 57-80. - ISSN 0392-4033
Scopus: 1

W

Articolo di rivista Grivet-Talocia S., Tabacco A. (2000)
Wavelets on the interval with optimal localization. In: MATHEMATICAL MODELS AND METHODS IN APPLIED SCIENCES, vol. 10 n. 3, pp. 441-462. - ISSN 0218-2025
Web of Science: 17 - Scopus: 23
[img]
Preview
[img]

Questa lista è stata generata il Wed Nov 22 00:28:44 2017 CET.